# SDR CA040713008

- Difficulty date: July 12, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,823 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1294000371
- Condition: Torn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE CREW NOTED AN INCREASED NOISE FROM THE MAIN DOOR AND WAS UNABLE TO MAINTAIN CABIN PRESSURE APPROPRIATE FOR 170 ALTITUDE.  THE AIRCRAFT WAS DESCENDED TO 100 AND THE FLIGHT CONTINUED TO DESTINATION.  MAINTENANCE WAS DISPATCHED AND FOUND THE MAIN DOOR PRESSURE SEAL HAD TORN ALLOWING THE SEAL TO COLLAPSE.  DEBRIS IN THE FORM OF GRAVEL WAS FOUND, WHICH MAY HAVE CONTRIBUTED TO THE SEAL FAILURE. THE SEAL WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
